# SDR DALA2019071304238

- Difficulty date: July 12, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SUPPORT BRACKET OF RUDDER YOKE BEARING ASSEMBLY IN REF 2720-2004 (EHV). NRC 00253: CORROSION LEVEL 2, SUPPORT BRACKET OF RUDDER YOKE BEARING ASSEMBLY WAS REPLACED PER SRM 51-41-02-0G AND DWG #5913121 REV D. (LP #1168559)
